Chin. Phys. B
Citation Search Quick Search
Chin. Phys.  2004, Vol. 13 Issue (11): 1796-1800    DOI: 10.1088/1009-1963/13/11/004
GENERAL Current Issue| Next Issue| Archive| Adv Search |
A series of new double periodic solutions to a (2+1)-dimensional asymmetric Nizhnik-Novikov-Veselov equation
Chen Yonga, Wang Qib
a Department of Mathematics, Ningbo University, Ningbo 315211, China; Department of Physics, Shanghai Jiaotong University, Shanghai 200030, China; Key Laboratory of Mathematics Mechanization, Chinese Academy of Sciences, Beijing 100080, China; b Key Laboratory of Mathematics Mechanization, Chinese Academy of Sciences, Beijing 100080, China; Department of Applied Mathematics, Dalian University of Technology, Dalian 116024, China

Copyright © the Chinese Physical Society
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China(100190)
Tel: 010-82649026   Fax: 010-82649027   E-Mail: cpb@aphy.iphy.ac.cn
Supported by Beijing Magtech Co. Ltd. Tel: 86-010-62662699 E-mail: support@magtech.com.cn